Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 39, Issue 2, Spring 1998  pp. 219-247.

Linearization, completeness, and spectral asymptotics for certain rational and meromorphic operator functions

Authors Hansjorg Linden
Author institution: Fachbereich Mathematik, Fernuniversitaet-Gesamthochschule, Postfach 940, Lutzowstr. 125, D-58048 Hagen, Germany

Summary:  In this paper rational operator functions of type $$ L(\lambda) := I - \sum_{k=0}^n\lambda^k A_k + \sum_{k=1}^m{1\over\lambda - a_k}H_k $$ are considered. With the aid of a linearization of $L$ results on the completeness of the eigenvectors and associated vectors, and spectral asymptotics are given. The results are extended to certain meromorphic operator functions.

Contents    Full-Text PDF